# SDR C2XA02TY010

- Difficulty date: January 12, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 7,169 hours, 5,003 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14524977001
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE HORIZONTAL STABILIZER RIGHT HAND FAIL SAFE PIN FITTING WAS FOUND TO BE CHAFED.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMBRAER GST-0045/02 WHICH INCLUDED THE DYE PENETRANT INSPECTION.  THE REPAIR WAS FOUND TO BE SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
